# SDR VNAA202405130026

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611377
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 22RH BTW FS 1015.00 AND FS 1031.00 AT AFT CARGO COMPARTMENT, SKING WAS DRILLING IN REF NRC 00116.  STRINGER 22RH BTW FS1015 TO FS1031 AT AFT CARGO COMPARTMENT AND FUSELAGE SKIN WERE REPAIRED PER REO 690-53-61-1377 REV --
